# SDR IPXA2023030391499

- Difficulty date: February 24, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 25,370 hours, 15,449 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A53510129200
- Part serial: NSN
- Condition: Cracked
- Location: 513ab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CLEFT WING LE ZONE 511 UNDER PANEL 513AB, NUTPLATE HOLE HAS CRACKREPAIRED IAW SRM 53-15-63-201
